Mpathia, I relate to your story about a "destructive colonoscopy"...I became "awake" during the procedure and bolted up screaming. The nurses laid me back down. I had for got this happened till about a week later and then there was all this pain. I go back to doc and The doc told me "it doesn't hurt" period..I just can't take not being listened to, .I wanted to .....anyway, go to a new gastroenterologist, and find out what is wrong...first on your list. Take care of that first and see if your fibro calms down, it probably will. I feel your frustration, anger, etc etc, keeep truckin till you get listened to. fibrofranView Thread
Anon 160, Our bodies are so incredibly complex chemical, endocrine,electrical etc system....one small change in any are could cause who knows what? Our science is really in such infancy about the brain etc. ALl the studies are done ADDing a new component/med but not the reverse of eliminating it, very different story. The good news for you is that the "seizures" are subsiding. Only you really know your changes so keep a good watch over the next few months and let us know what your doc says, maybe it could help out someone else? I have learned, with fibro, that I should only take a tiny amount of ANY med period. I have to stick by that rule regardless of what the docs say or I would've been dead at least a dozen times until I realized this. Best wishes at your doc appointment, FibrofranView Thread
Hi anon, just wanted to add that I was put on Gabapention, 300 mgs three times a day, by day 2 I thought I was dying, tremors, sweats, double vision, shaking, chills etc etc I stopped and the symptoms went on for a week, I was a mess and scared to death. The pharmacist then tells me the doc should have started me lower and tapered UP!! So who knows, but gabapentin, a seizire drug did that to me, it was given for fibro. Check it out to give yourself peace of mind. fibrofranView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.